MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HOLTER SALMON RICKHAM LP; RESERVOIRS

INTEGRA LIFESCIENCES SWITZERLAND SAR HOLTER SALMON RICKHAM LP; RESERVOIRS
Model Number 82-1617
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Study: to treat patient's underlying disease (cln2-late infantile neuronal ceroid lipofuscinosis type 2), the patient received intraventricular enzyme therapy every 14 days via an implanted rickham reservoir (821617).The reservoir was implanted on (b)(6) 2020.On (b)(6) 2021, there were repeated swellings in the face and wet bandages after the enzyme therapy, therefore, the reservoir was replaced on (b)(6) 2021.Patient left the clinic on (b)(6) 2021 without any issue.
 
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation (discarded); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information received: on (b)(6) 2014, the patient initiated treatment with brineura for the indication of neuronal ceroid lipofucinosis on (b)(6) 2020: the patient underwent implantation of rickham reservoir.In 2020, following implantation of the replacement reservoir, the patient began to experience repeated swelling of the face and wet dressings following brineura therapy on (b)(6) 2021 the faulty reservoir was removed and a replacement device was implanted.Since the device replacement there was no issue.The outcome of the event was reported as resolved.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information received: the reporter's assessment of the event of swelling face was updated from not reported to unknown in relation to treatment with brineura.No other etiological factors were reported.No further information was available.Case comment: the patient experienced repeated swelling of the face and wet dressings are related to icv device and got resolved after icv device replacement.The causality of events are assessed as not related to brineura.

Brand Name
HOLTER SALMON RICKHAM LP
Common Device Name
RESERVOIRS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13860796
Report Number3013886523-2022-00098
Device Sequence Number12086174
Product Code JXG
UDI-Device Identifier10886704040477
UDI-Public(01)10886704040477(17)241231(10)4403106
Combination Product (Y/N)N
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number82-1617
Device Catalogue Number821617
Device Lot Number4403106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/12/2022
04/26/2022
07/22/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/19/2022
05/18/2022
08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age10 YR
Patient SexFemale
Patient Weight30 KG